您当前所在位置: 首页 > 学者
在线提示

恭喜!关注成功

在线提示

确认取消关注该学者?

史灵生

     

  

个性化签名

TA的关注(0) 关注TA的(0)
留言板

该学者已关闭了留言功能

暂无留言

  • 姓名:史灵生
  • 目前身份:
  • 担任导师情况:
  • 学位:
  • 学术头衔:

  • 职称:-
  • 学科领域:

    运筹学

  • 研究兴趣:
个人简介


Dr. Lingsheng Shi
Department of Mathematical Sciences
Tsinghua University, Beijing
100084, China
Office: Room 1324, Building of Sciences

1. Research Interests
Combinatorics, Graph Theory, Ramsey Theory, and Random Graphs

2. Publications 
L. Shi, Bounds on the (Laplacian) spectral radius of graphs, Linear Algebra and Its Applications, 422, (2007) 755-770.
L. Shi, The spectral radii of a graph and its line graph, Linear Algebra and Its Applications, 422, (2007) 58-66.
L. Shi, The tail is cut for Ramsey numbers of cubes, Discrete Mathematics, 307, (2007), 290-292.
L. Shi and Z. Song, Upper bounds on the spectral radius of book-free and/or K2,l-free graphs, Linear Algebra and Its Applications, 420, (2007) 526-529.
L. Shi and N. C. Wormald, Coloring random regular graphs, Combinatorics, Probability and Computing, Volume 16, Issue 03, May 2007, pp 459-494.
L. Shi and N. C. Wormald, Coloring random 4-regular graphs, Combinatorics, Probability and Computing, Volume 16, Issue 02, March 2007, pp 309-344.
L. Shi, Linear Ramsey numbers of sparse graphs, Journal of Graph Theory, 50, Issue 3 (2005) 175-185.
L. Shi, Upper bounds for Ramsey numbers, Discrete Mathematics, 270, Issues 1-3, (2003) 251-265.
L. Shi, Cube Ramsey numbers are polynomial, Random Structures & Algorithms, 19, No. 2, (2001), 99-101.
L. Shi and K. Zhang, A bound for multicolor Ramsey numbers, Discrete Mathematics, 226, No. 1-3, (2001), 419-421.
L. Shi and K. Zhang

  • 主页访问

    3899

  • 关注数

    0

  • 成果阅读

    15

  • 成果数

    3

TA的成果
个人主页 返回顶部